# SDR DHL2005740548

- Difficulty date: March 20, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PREVIOUS REPAIR FUSELAGE FRAME BS 580 STR 16R AND 17R IAW B727 SRM 51-30-2.  FABRICATED NEW FRAME REPAIR MAT USED 7075T6 .071 PO 9001737 DEM 6" BY 5" IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  ALODINED AND PRIMED AREA AND PART IAW B727 SRM 51-40-2.  INSTALLED NEW FRAME REPAIR IAW B727 SRM 51-40-2 FIG 1.
